# SDR DALA2014091105007

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 28,338 hours, 18,778 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SELECTED GEAR DOWN AND RECEIVED RED NLG "UNSAFE" INDICATION WITH LT MAIN GEAR & RT MAIN GEAR INDICATING SAFE.  ACCOMPLISHED ALTERNATE GEAR EXTENSION AND NLG EXTENDED.  ACFT WAS FERRIED WITH GEAR EXTENDED AND PINNED.  AFTER JACKING ACFT, GEAR SWING AND INDICATIONS WERE NORMAL.  ADJUSTED THE RT SIDE DOWN SENSOR WHICH WAS FOUND OUT OF ADJUSTMENT.  THE NOSE GEAR STRUT WAS SERVICED AND THE BUNGEE CYLINDER WAS REPLACED AS A PRECAUTION.  SUBSEQUENT GEAR SWINGS WERE ALL GOOD DURING FUNCTIONAL CHECK.  THE ACFT HAS RETURNED TO SERVICE.
